# SDR CA131107003

- Difficulty date: November 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 7,414 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 131823E6D108
- Condition: Melted
- Location: De-Ice System
- Part time: 7,263 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW SNAGGED TAIL DE-ICE ANNUNCIATOR NOT ILLUMINATING. UPON INSPECTION FOUND DAMAGE TO THE LT HORIZONTAL STABILIZER TAILET PNEUMATIC DE-ICE SUPPLY TUBE.  DAMAGE WAS DIRECTLY ABOVE THE LT LOGO LIGHT ASSY,  AND THE DAMAGE APPEARS TO BE DUE TO EXCESSIVE HEAT BUILDUP ON TOP OF THE LOGO LIGHT.  SUBSEQUENTLY MEETING THE DE-ICE TUBE.
